# SDR 2013FA0000694

- Difficulty date: November 26, 2013
- Submitted: November 27, 2013
- Operation: General aviation
- Aircraft: N37KW
- Make and model: Piper PA-42-1000
- Aircraft serial: 425527039
- Aircraft time: 5,777 hours, 6,019 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Brace
- Part number: 75245015
- Part serial: NSN
- Condition: Cracked
- Location: Mlg
- Part time: 1,124 hours, 1,124 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, INSPECTOR OBSERVED CRACK IN RT MLG FWD SIDE BRACE, PN 75245-015, SECOND FINDING.
